Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 23, 2014, 03:30:22 PM

Login with username, password and session length


Members
  • Total Members: 24021
  • Latest: ohuser
Stats
  • Total Posts: 646980
  • Total Topics: 49287
  • Online Today: 182
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: developing allergy  (Read 1895 times)

0 Members and 1 Guest are viewing this topic.

Offline chatter94065

  • New Member
  • Posts: 1
developing allergy
« on: August 24, 2006, 06:57:42 PM »
Is it possible to develop allergy after taking meds for awhile? I'm on Sustiva and Trizivir for years now but lately I am itching from occasional rash on my back, thigh/legs. I am in constant contact with my doctor about it eliminating possible cause at a time, but I was wondering if anyone has experienced developing allergies to meds that they were on for sometime.

Any answer will be helpful. Thanks.

Offline kentb

  • Member
  • Posts: 75
Re: developing allergy
« Reply #1 on: August 24, 2006, 08:18:18 PM »
I just wonder if your doctor has evaluated the rash.  I doubt the rash is due to the HIV meds.  You should also try to engage the services of a Dermatologist who deals with HIV clients if possible.  You may just have dematitis or psoriasis which there may be some limited treatments for that might help.

Good Luck!

Kent

Offline ARMANDO

  • Member
  • Posts: 255
Re: developing allergy
« Reply #2 on: August 25, 2006, 09:27:52 AM »
a rash or itching is a very common side effect from most of the hiv meds,i use to get a steriod shot to control this problem at the beginning but it has not been such a big problem since i switched drugs.On ocassion i do have a problem with flare ups but i just take a couple of benadryl

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: developing allergy
« Reply #3 on: August 25, 2006, 03:11:35 PM »
I know that my CNS difficulties with Sustiva only manifested themselves after several months. In addition, the impact of AZT on my body (anemia and stuff) took a while to show up. I was not aware of what is typically considered an "acute" allergic reaction, e.g. a rash, doing this. But I would not be at all shocked to learn about it.

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.